# SDR SWAA2021080491346

- Difficulty date: July 5, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N752SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29804
- Aircraft time: 74,046 hours, 43,386 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 540 S26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 26L LOCATED BS 540 FWD CARGO COMPARTMENT ; 2021-319732 / [01] TOOL USED: UT EQUIPMENT P/N: 45MG; S/N: 130060401; DUE DATE: 22/APR/22; [02] TOOL USED P/N:NORTEC 500D; S/N:N500X1693P030456; CAL DUE DATE:30-NOV-21; [03] TOOL USED RADIUS GAUGE P/N S167C S/N AE-35943 CAL DUE DATE: 04 JAN 22.; [04] TOOL USED: TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 112031023 DUE DATE.; [05] REPAIRED STRINGER 26L LOCATED BS 540 FWD CARGO COMPARTMENT IAW B737-700 SRM 53-00-03-2R 1 REPAIR 1 MATERIAL USED 7075-0.045 PO 2021 134008 AND 7075-T0-0.040 PO 2021 109926 STRINGER SECTION;CHANNEL AND REPAIR ANGLES (2EA) MATERIAL 7075-T0/0.040*/0.045* HEAT TREATED AND CONVERTED FROM 7075-T0 TO CONDITION T6 IAW BAC5602 TABLE IV PAGE 22 AND TABLE X PAGE 33. TOOL USED: TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 112031023 DUE DATE: 22-JAN-22; [06] TASK CARD COMPLETED. RII
